# SDR AALA202311202016

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 36,725 hours, 4,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY TEST FAILED.**SUPPLEMENTAL REPORT FOR (AALA202311172016): INSTALLED EPAS BATTERY PACK. FUNCTIONAL CHECK GOOD.**(CLOSED).
